Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 200, NWS St. Louis, MO

June 30, 2023Bond County, Clinton County, Madison County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 30, 2023, 8:38 PM CDT for Bond County, Clinton County, Madison County, Illinois. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2023, 8:38 PM CDT (01:38 UTC)
Expired
Jun 30, 2023, 9:01 PM CDT
In force
23 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bond County, IL, Clinton County, IL, Madison County, IL

The radar

The St Louis radar (KLSX), 86 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 8:48 PM CDTHAIL 13 Se Troy, ILReport from mPING: Quarter (1.00 in.).
Jun 30, 8:48 PM CDTHAIL 13 Se Troy, ILReport from mPING: Quarter (1.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 3:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1315 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1215 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

462 
WUUS53 KLSX 010138
SVRLSX
ILC005-027-119-010230-
/O.NEW.KLSX.SV.W.0200.230701T0138Z-230701T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
838 PM CDT Fri Jun 30 2023

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern Clinton County in south central Illinois...
  Southwestern Bond County in south central Illinois...
  Southeastern Madison County in southwestern Illinois...

* Until 930 PM CDT.

* At 838 PM CDT, a severe thunderstorm was located over Troy, moving
  east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Highland, Troy, Breese, Aviston, St. Rose, St. Jacob, Marine,
  Jamestown, Pierron, and Stolletown.

This includes Interstate 70 in Illinois between exits 21 and 30.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3861 8942 3863 8971 3865 8971 3866 8991
      3866 8992 3873 8993 3879 8979 3882 8944
TIME...MOT...LOC 0138Z 267DEG 29KT 3869 8987 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gosselin
3 follow-up statements
818 
WWUS53 KLSX 010147
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
847 PM CDT Fri Jun 30 2023

ILC005-027-119-010230-
/O.CON.KLSX.SV.W.0200.000000T0000Z-230701T0230Z/
Clinton IL-Bond IL-Madison IL-
847 PM CDT Fri Jun 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN CLINTON...SOUTHWESTERN BOND COUNTIES IN SOUTH
CENTRAL ILLINOIS AND SOUTHEASTERN MADISON COUNTIES IN SOUTHWESTERN
ILLINOIS...

At 847 PM CDT, a severe thunderstorm was located over St. Jacob,
moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...HAM radio operators reported half dollar sized hail in Troy.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Highland, Breese, Aviston, St. Rose, St. Jacob, Jamestown, Pierron,
and Stolletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.

&&

LAT...LON 3861 8942 3863 8971 3865 8971 3866 8985
      3872 8987 3875 8978 3882 8944
TIME...MOT...LOC 0147Z 267DEG 29KT 3869 8978 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gosselin
122 
WWUS53 KLSX 010153
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
853 PM CDT Fri Jun 30 2023

ILC005-027-119-010230-
/O.CON.KLSX.SV.W.0200.000000T0000Z-230701T0230Z/
Clinton IL-Bond IL-Madison IL-
853 PM CDT Fri Jun 30 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHWESTERN CLINTON...SOUTH CENTRAL BOND COUNTIES IN SOUTH
CENTRAL ILLINOIS AND SOUTHEASTERN MADISON COUNTIES IN SOUTHWESTERN
ILLINOIS...

At 853 PM CDT, a severe thunderstorm was located near St. Jacob,
moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Highland, Breese, Aviston, St. Rose, St. Jacob, Jamestown, Pierron,
and Stolletown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.

&&

LAT...LON 3861 8942 3863 8971 3865 8971 3866 8979
      3871 8982 3873 8975 3882 8944
TIME...MOT...LOC 0153Z 267DEG 29KT 3870 8971 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gosselin
185 
WWUS53 KLSX 010201
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
901 PM CDT Fri Jun 30 2023

ILC005-027-119-010210-
/O.CAN.KLSX.SV.W.0200.000000T0000Z-230701T0230Z/
Clinton IL-Bond IL-Madison IL-
901 PM CDT Fri Jun 30 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINTON...SOUTH
CENTRAL BOND COUNTIES IN SOUTH CENTRAL ILLINOIS AND SOUTHEASTERN
MADISON COUNTIES IN SOUTHWESTERN ILLINOIS IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southwestern Illinois.

LAT...LON 3861 8942 3863 8971 3865 8971 3866 8979
      3871 8982 3873 8975 3882 8944
TIME...MOT...LOC 0159Z 267DEG 29KT 3870 8963 

$$

Gosselin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:46 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 30, 6:46 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
646 PM CDT Fri Jun 30 2023

.SHORT TERM...  (Through Late Saturday Night)
Issued at 234 PM CDT Fri Jun 30 2023

Earlier today, an MCS made its way across southern Iowa and northern
Missouri into north-central Illinois. As that MCS moved eastward,
an outflow boundary moved south and is interacting with a surface
boundary stretching across central Missouri. Along that boundary
there is a strong gradient of surface based CAPE. Convective
initiation is expected between now and 23Z and along and south of
the Missouri River as the outflow continues to interact with that
frontal boundary. Thunderstorms are expected to follow that CAPE
gradient and frontal boundary and travel southeast across central
Missouri into south-central Illinois. As of 19:20Z, current ACARS
soundings at STL are showing over surface base CAPE values nearing
4000 J/kg. With sufficient instability and 35 knots of 0-6km
shear, these storms could become strong to severe with the main
threat being strong winds and large hail. The storm threat looks
to be out of the area by the evening hours.

Hot and humid conditions will continue through the evening as dew
points from central Missouri through south-central Illinois are in
the mid to upper 70s. Temperatures are continuing to climb and are
expected to hit the upper 90s and low 100s by peak heating with heat
indexes between 105-110 degrees. The outflow boundary did keep
temperatures cooler across northern Missouri and west-central
Illinois where temperatures will struggle to reach 90 degrees. The
heat advisory continues near and south of the I-70 corridor and is
in effect through 8PM tonight.

Overnight the low level jet will ramp up and surge moisture into the
area just as a mid-level disturbance moves across the Mid-
Mississippi River Valley, providing another chance for showers and
thunderstorms through Saturday morning along and near the stalled
frontal boundary. The boundary is forecast to stall somewhere across
the northern 3rd of Missouri. With most unstable CAPE values around
2000 J/kg and strong moisture convergence, overnight rainfall looks
promising with some locations could receive an inch or more of
rain.

By Saturday afternoon, the surface low pressure system that is
associated with the stalled surface boundary will begin to move
eastward into western Missouri. The surface boundary will slowly
shift north, leaving much of the CWA in the warm sector. With the
area being in the warm sector, instability will ramp up throughout
the day. It is important to note that if the overnight showers
linger further into the morning, instability across northern
Missouri may be limited. However, in southeast Missouri and south-
central Illinois, current guidance has most unstable CAPE values
in excess of 2500 J/kg with 1-6km shear greater than 30kts. This
environment will be more than enough to support strong to severe
storms Saturday afternoon through the early evening. The greatest
threats are expected to be strong and damaging winds and large
hail. It looks as if LCL heights will remain rather high, limiting
the tornado potential.

Another round of showers and thunderstorms is forecast late Saturday
night into Sunday as the surface low pressure system finally makes
its way east and brings a cold front through the area.

MMG/Carney

.LONG TERM...  (Sunday through Next Friday)
Issued at 234 PM CDT Fri Jun 30 2023

Deterministic guidance remains in good agreement with respect to the
late weekend-early week forecast.  The short wave should be passing
overhead in the wake of the cold front on Sunday which is likely to
continue to produce enough synoptic-scale lift for more convection.
Current indications are that lower instability and shear values than
today and Saturday should really cut down on the chances for severe
weather, but MUCAPE values in excess of 1000 J/Kg still support the
inclusion of thunderstorms in the forecast.  Weak ridging builds
across the Mid Mississippi Valley on Monday, so we should stay
largely dry on Monday, though an isolated thunderstorm isn't out of
the question.  With somewhat cooler air moving in and the potential
for clouds/convection on Sunday, highs will likely stay in the
80s...and could be suppressed into the 70s in west central and south
central Illinois where there is more likely to occur.  With fewer
clouds and showers around on Monday, strong July sunshine should let
highs rebound back into the upper 80s to mid 90s.

The forecast becomes less certain for Tuesday through Friday as at
least two short wave troughs, and possibly an MCV two, move across
the Midwest.  LREF cluster analysis implies decreasing certainty in
the forecasts as the number of clusters increases from 2 or 3
solutions for Sunday/Monday, to 3-4 solutions for the rest of the
week.  Additionally, the differences in the clusters are minor for
Sunday/Monday and are primarily with the amplitude of the ridge
upstream of Sunday's short wave.  The number of clusters increases
to 3-4 for Tuesday-Friday, and the differences between clusters
becomes more pronounced.  EOF patterns suggest both timing and
amplitude differences in the weather pattern, particularly with
respect to a deepening long wave trough over the eastern U.S. toward
the end of the period.  Temperature spreads on the box and whisker
plots increase correspondingly toward the end of the week as well.
However, the pattern does favor warmer temperatures
Tuesday/Wednesday ahead of the long wave trough, trending cooler
Thursday/Friday with more clouds and precip associated with the
trough.

Carney

&&

.AVIATION...  (For the 00z TAFs through 00z Saturday Evening)
Issued at 623 PM CDT Fri Jun 30 2023

Currently, a stalled front is sitting in a line extending
roughly from Boone County, MO through Ste. Genevieve County,
MO/Randolph County, IL. This has provided a focus for thunderstorm
development this afternoon primarily along the I-70 corridor in
central and east central Missouri. Some of these thunderstorms have
had histories of producing large hail and damaging winds.
Thunderstorms are expected to move east this evening ahead of
additional thunderstorm development overnight. These thunderstorms
will likely be broader in coverage, but weaker in strength,
impacting mainly northeast Missouri and west central Illinois.
Confidence is high in strong to severe thunderstorms returning
Saturday afternoon. Otherwise, VFR conditions are expected through
the TAF period.

Jaja

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     76  94  71  86 /  50  70  70  60
Quincy          71  86  68  83 /  70  70  80  60
Columbia        73  89  67  87 /  40  70  60  40
Jefferson City  73  92  68  89 /  50  70  60  40
Salem           73  93  69  86 /  60  60  70  70
Farmington      73  97  68  89 /  40  70  50  50

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 7 PM CDT this evening for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
     MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
     Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

IL...Heat Advisory until 7 PM CDT this evening for Bond IL-Calhoun IL-
     Clinton IL-Jersey IL-Madison IL-Marion IL-Monroe IL-
     Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Jun 30, 2:59 PM CDT, 5 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
259 PM CDT Fri Jun 30 2023

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-012000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
259 PM CDT Fri Jun 30 2023

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms are expected tonight. Some of the storms
could be severe...primarily this evening. Wind gusts up to 70 mph and
2 inch diameter hail are the primary threats with storms this
evening. More storms are likely overnight tonight. Large hail will
be a continuing threat with the overnight storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are likely again on Saturday, mainly in the afternoon.
Some storms on Saturday could produce large hail and damaging winds.
The chance for storms continues on Sunday, and again Tuesday through
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening.

Carney

In the hours before

Local storm report, Jun 30, 8:02 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
802 PM CDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     Tstm Wnd Dmg     2 SW Okawville          38.41N 89.57W
06/30/2023                   Washington         IL   Public

            Multiple large treetops blown off.

&&

PW
Local storm report, Jun 30, 8:11 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
811 PM CDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     Hail             Hawk Point              38.97N 91.13W
06/30/2023  E1.25 inch       Lincoln            MO   Public

&&

PW
Local storm report, Jun 30, 8:12 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
812 PM CDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     Hail             2 WNW Olivette          38.68N 90.40W
06/30/2023  M1.25 inch       St. Louis          MO   Public

&&

PW
Local storm report, Jun 30, 8:16 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
816 PM CDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     Hail             Hawk Point              38.97N 91.13W
06/30/2023  E1.50 inch       Lincoln            MO   Broadcast Media

&&

PW
Local storm report, Jun 30, 8:17 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
817 PM CDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     Tstm Wnd Dmg     Saint Libory            38.36N 89.72W
06/30/2023                   St. Clair          IL   Trained Spotter

            Significant tree damage in St. Libory. Home
            sustained damage to the roof and several
            limbs snapped.

&&

KD
Local storm report, Jun 30, 8:27 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
827 PM CDT Fri Jun 30 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     Tstm Wnd Dmg     Nashville               38.34N 89.38W
06/30/2023                   Washington         IL   Public

            Large tree down.

&&

PW

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:11 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXSaint Clair, Washington49 min
Jun 30, 7:45 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXWashington30 min
Jun 30, 8:14 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXWashington31 min
Jun 30, 9:30 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair45 min
Jul 1, 1:23 AM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery37 min
Jul 1, 2:39 AM CDTAreal Flood AdvisoryLSXAdams, Brown17 min
Jul 1, 2:53 AM CDTSevere Thunderstorm WarningLSXAdams, Brown, Pike39 min
Jul 1, 2:56 AM CDTFlash Flood WarningLSXAdams, Brown2 hr
Jul 1, 3:10 PM CDTSevere Thunderstorm WarningLSXWashington38 min
Jul 1, 3:20 PM CDTSevere Thunderstorm WarningLSXMadison40 min
Jul 1, 3:32 PM CDTSevere Thunderstorm WarningLSXMadison43 min
Jul 1, 3:39 PM CDTSevere Thunderstorm WarningLSXSaint Clair21 min
Jul 1, 3:54 PM CDTSevere Thunderstorm WarningLSXRandolph51 min
Jul 1, 3:58 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMadison, Saint Clair47 min
Jul 1, 4:00 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair38 min
Jul 1, 4:06 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey39 min
Jul 1, 4:08 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion37 min
Jul 1, 4:16 PM CDTSevere Thunderstorm WarningLSXClinton, Washington14 min
Jul 1, 4:21 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Montgomery39 min
Jul 1, 4:34 PM CDTSevere Thunderstorm WarningLSXClinton, Randolph, Saint Clair, Washington41 min
Jul 1, 4:39 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXCalhoun, Greene, Pike18 min
Jul 1, 4:54 PM CDTTornado WarningLSXWashington20 min
Jul 1, 5:04 PM CDTAreal Flood AdvisoryLSXWashington3 hr
Jul 1, 5:13 PM CDTSevere Thunderstorm WarningLSXMarion47 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.